Aa
A
A
Close
Avatar_universal
Severe Migraines
Hi, I am a 22 y/o Male, healthy, active. Since my freshman year of college (18 y/o) I have been getting headaches regularly. Never had them before. They are regular, daily and usually come on at the same time everyday, early evening and last 4-8 hrs, and have lasted longer. They are usually so severe that I cant open my eyes due to light sensitivity, I feel nausea, and the pain changes from sharp to dull with position changes. these headaches last for months (say 4 to 5) then disappear for a period (say 2 months) then return again. I have no activity changes to explain why this is the case. I have also experienced 2 or 3 migraines so bad that I had to go to the hospital and be treated. I hope someone, a specialist, doctor, or someone in the same situation can shed light on my symptoms and recommend a course of action. Thank you all for your time and help.
Cancel
3 Answers
Page 1 of 1
4515819_tn?1355772764
Well, first off your a college student. I'm 19 and understand the stress and everything on you might be causing the headaches. But I have the same exact thing. The headaches are so bad that you feel nausea correct? I would have it checked out. Maybe get a neurologist.  
Comment
Cancel
4515819_tn?1355772764
Comment
Comment
Submit Comment
2190999_tn?1436667455
Hi Diddy, im no expert but Im guessing these sound like cluster headaches. They can be debilitating and often occur around the same time each day for awhile and then go away. My brother has this and Imetrex has worked well for pain control with him.

I hope you make an appointment with your family doc asap to talk about it. No sense in being miserable.

Take care.
Comment
Cancel
2190999_tn?1436667455
Comment
Comment
Submit Comment
Avatar_universal
I have headaches like you are describing, but mine are caused by blood pressure medication.  Also, I have this type of headache when I take certain antibiotics.  The doctor has given me about six medications, but they all have given me headaches.  A couple I have taken up to a month before the headaches begin.
I don't know if you take any type of medication; but if you do, this could be the cause.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Severe Migraines
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
Allentown, PA
144586_tn?1284669764
Blank
Avatar_universal
Blank
1780921_tn?1416842066
Blank
Chandler, AZ
7530528_tn?1428275172
Blank
TX
Avatar_universal
Blank